Advances in Mathematics: Scientific Journal

 

Editorial Board

Instructions for authors

Content

Subscription  

  

 

Vol. 3, No. 1, 2014 

  

Neethu. P, Мedhat А. Rakha and Аrjun К. Rathie

ON TWO FORMULAS CONTIGUOUS TO A TRANSFORMATION DUE TO BAILEY

 

Daniel Breaz, Shigeyoshi Owa аnd Nicoleta Breaz

SOME PROPERTIES FOR GENERAL INTEGRAL OPERATORS

 

Tuncay Tunç аnd Mehmet Küçükaslan

ON A RELATION BETWEEN OVER CONVERGENCE AND SUMMABILITY OF POWER SERIES

 

Aminu M. Nass

SYMMETRY ANALYSIS AND INVARIANTS SOLUTIONS OF LAPLACE EQUATION ON SURFACES OF REVOLUTION 

 

Vedad Pasic, Elvis Barakovic and Nermin Okicic

A NEW REPRESENTATION OF THE FIELD EQUATIONS OF QUADRATIC METRIC-AFFINE GRAVITY

 

Paul August Winter and Fadekemi Janet Adewusi

TREE-COVER RATIO OF GRAPHS WITH ASYMPTOTIC CONVERGENCE IDENTICAL TO THAT OF THE SECRETARY PROBLEM

  

 

Vol. 3, No. 2, 2014 

 

Sahsene Altinkaya and Sibel Yalçin

FEKETE-SZEGÖ INEQUALITIES FOR CLASSES OF BI-UNIVALENT FUNCTIONS DEFINED BY SUBORDINATION

 

Zlatko Pavic

INEQUALITIES ON CONVEX COMBINATIONS WITH THE COMMON CENTER

  

Sanela Halilovic and Ramiz Vugdalic

THE RHODIUS SPECTRA OF SOME NONLINEAR SUPERPOSITION OPERATORS IN THE SPACES OF SEQUENCES

 

Paul August Winter

A CHARACTERIZATION OF GRAPHS WITH 3-PATH COVERINGS AND THE EVALUATION OF THE

MINIMUM 3-COVERING ENERGY OF COMPLETE GRAPHS AND STAR GRAPH WITH M RAYS OF LENGTH 2

  

Shigeyoshi Owa, Melike Aydogan and Durdane Ozturk

SOME PROPERTIES OF CERTAIN NON-ANALYTIC FUNCTIONS

  

Anessa Oshah and Maslina Darus

DIFFERENTIAL SANDWICH THEOREMS WITH A NEW GENERALIZED DERIVATIVE OPERATOR

  

Kazuo Kuroki

SOME STARLIKENESS CONDITIONS CONCERNED WITH THE SECOND COEFFICIENT

  

Paul August Winter and Dinish Sarvate

THE H-EIGEN ENERGY FORMATION NUMBER OF H-DECOMPOSABLE CLASSES OF 

GRAPHS-FORMATION RATIOS, ASYMPTOTES AND POWER